Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Little bumps coming and going on lip. What could it be?

i have a question. On tueday evening I had a little bump( swelling ) under my upper lip , it went away when i woke up on Wednesday. Wednesday afternoon i felt a little bump(swelling) under my lower lip in the middle of my chin , it was gone later that evening. Now i have a little bump(swelling) on the left side of my lower lip, what could it be?
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist 's  Response

Thanks for aksing the query,

From your description it does appear that the bumps can be due to some local factors such as bite or can be a reaction to some allergen. Other than allergy it can be herpes type 1 infection, recurrence is common and it is a self limiting disease so do not worry
I would suggest you to visit a Dermatologist and get a checkup done.
Take multivitamin suplements.

Hope this helps out.

Take care.
Answered: Sun, 19 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor